# SDR UPS07849226

- Difficulty date: February 21, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - AT TOP OF DESCENT FLUID DROPPED TO AUX POSITION PERFORMED LOSS OF FLUID ON PRESSURE CHECKLIST.  AS PER QRH LANDING & TAXI IN NORMAL.  FLUID INDICATION NEVER DROPPED BELOW AUX POSITION.  FOUND LEFT MLG BOGIE SWIVEL UNLOCK CYLINDER PLUG O-RING LEAKING.  INSTALLED NEW O-RING ON PLUG & TORQUED PLUG REF MM 20-60-00-2 USING ENGINE DRIVEN AND AUX HYDRAULIC SYSTEMS.  NO LEAKS AT THIS TIME.
